





2024 Monster Energy AMA Supercross Championship Schedule of Events for: Detroit

February 3, 2024

Saturday

8:00 am - 8:08 am	450SX Group C Free Practice
8:10 am - 8:18 am	450SX Group B Free Practice
8:20 am - 8:28 am	450SX Group A Free Practice
8:30 am - 8:38 am	250SX Group A Free Practice
8:40 am - 8:48 am	250SX Group B Free Practice
8:50 am - 8:58 am	250SX Group C Free Practice

Track Maintenance

8:58 am - 9:05 am

450SX Group C Qualifying
450SX Group B Qualifying
450SX Group A Qualifying
250SX Group A Qualifying
250SX Group B Qualifying
250SX Group C Qualifying
KTM Junior Racing Practice

10:45 am - 10:55 am

11:20 am - 11:30 am 11:35 am - 11:45 am 11:50 am - 12:00 pm 12:05 pm - 12:15 pm 12:20 pm - 12:30 pm 12:35 pm - 12:45 pm 12:45 pm - 1:00 pm 450SX Group C Qualifying 450SX Group A Qualifying 250SX Group A Qualifying 250SX Group B Qualifying 250SX Group C Qualifying	10:55 am - 11:20 am	Track Maintenance
12.43 pm - 1.00 pm Kriw dullor Nacing Fractic	11:35 am - 11:45 am 11:50 am - 12:00 pm 12:05 pm - 12:15 pm 12:20 pm - 12:30 pm	450SX Group B Qualifying 450SX Group A Qualifying 250SX Group A Qualifying 250SX Group B Qualifying

1:00 pm - 1:10	pm
1:10 pm - 1:20	pm
1:20 pm - 2:15	pm

Promoter Track Walk #2 Promoter Track Walk #3 Track Maintenance

Promoter Track Walk #1

Event Information **All Times Subject Change**

Industry Will Call Times:

Thursday: 12:00 pm - 5:00 pm Friday: 8:00 am - 5:00 pm Saturday: 6:00 am - 3:00 pm

AMA Registration Times:

Thursday: 12:00 pm - 5:00 pm Friday: 8:00 am - 5:00 pm Saturday: 6:00 am - 8:00 am

Technical Inspection (AMA Semi):

Friday: 1:00pm - 4:00pm

Sound Testing Times:

Friday: 1:00pm - 4:00pm

Rider Information (Saturday):

Rider Track Walk: 6:30 am - 7:00 am Rider's Meeting (Podium): 7:00 am - 7:15 am Chapel Service (Podium): 7:15 am - 7:30 am

Working Paddock Hours:

Friday: 8:00 am - 11:00 pm

Saturday: 4:00 am

Race Day Live:

Saturday: 9:30 am -12:00 pm

Public Hours

Doors for General Public: 2:00 pm

Industry & Factory Filming

Industry: 138-140
Factory Filming: Sec 201C

Evening Program

2:30 pm - 3:00 pm	Opening Ceremonies
3:06 pm - 3:14 pm	450SX Heat #1 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
3:20 pm - 3:28 pm	450SX Heat #2 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
3:34 pm - 3:42 pm	250SX Heat #1 – 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
3:48 pm - 3:56 pm	250SX Heat #2 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main)
4:02 pm - 4:08 pm	KTM Junior Racing Main Event – 3 Laps – 15 Riders
4:08 pm - 4:20 pm	Track Maintenance
4:20 pm - 4:27 pm	450SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)
4:32 pm - 4:39 pm	250SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)
4:39 pm - 4:48 pm	Intermission
4:48 pm - 4:51 pm	250SX Sighting Lap
4:53 pm - 5:10 pm	250SX Main Event – 15 Minutes/Plus 1 lap - 22 riders
5:10 pm - 5:20 pm	250SX Victory Circle
5:20 pm - 5:22 pm	Track Maintenance
5:22 pm - 5:25 pm	450SX Sighting Lap
5:27 pm - 5:49 pm	450SX Main Event – 20 Minutes/Plus 1 lap - 22 riders
5:50 pm - 6:00 pm	450SX Victory Circle
5:22 pm - 5:25 pm 5:27 pm - 5:49 pm	450SX Sighting Lap 450SX Main Event – 20 Minutes/Plus 1 lap - 22 riders